# SDR 08FDEA04889

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65282885
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY, GILL LINER MOUNT FRAME CRACKED AT AFT BULKHEAD TOP RT CORNER, FS 1176, 27, WL 292.  FABRICATED AND INSTALLED NEW ANGLE REF DRW 25FX1253, SRM 51-30-02 PG 1-12, SRM 51-10-2 PG 7, MM 51-20-151-7 PG 1, THIS IS CLASSIFIED AS A MINOR REPAIR.
